# SDR AUS20011192

- Difficulty date: October 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Faulty
- Location: Fuselage
- Component: Fuselage Main,
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) AFT PRESSURE BULKHEAD BOLTS FAILED SPECIFIED TORQUE TESTS.  TEST NR 1 - BOLTS FAILED 59.  TEST NR 2 - BOLTS FAILED 224. FOUND DURING INSPECTION IAW BSB 737-53-1229.
